# SDR MASA2011050502620

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 17,422 hours, 13,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST INOP.  R2 PAX DOOR ASSIST MOTOR.
